# SDR AU000889

- Difficulty date: July 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B397BAM0513
- Condition: Faulty
- Location: Flight Manage
- Part time: 12,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT AUGMENTATION COMPUTER (FAC) SUSPECT FAULTY. WORKSHOP INSPECTION COULD NOT FAULT ITEM.
